| Model Number |
BIRDBEAK, 2.75MM, 45 DEGREE UP TIP |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that the tip at the front part broke off intraoperatively.There was no harm for patient, operator or third party reported.Update swit (b)(6) 2023: a labrum refixation surgery was performed.The surgery was finished successfully with a lasso.The device broke off inside the patient.The broken piece was retrieved from patient.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint is confirmed.Visual evaluation noted the cutter tip is broken off and some discoloration on the device.No broken pieces were returned for investigation.Functional testing was not performed due to the damage to the device.The most probable cause is by applying excessive force while grasping and manipulating tissue or when applying excessive leveraging forces.